MathSciNet Relay Station
MathSciNet bibliographic data
MR1506463 DML
Moore, E. H.; Smith, H. L.; A General Theory of Limits. Amer. J. Math. 44 (1922), no. 2, 102–121.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement